# SDR QXEA0200477

- Difficulty date: March 17, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 329 hours, 369 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - RETURN TO GATE, AUTO FEATHER ARM LIGHT INOP.  GROUND RAN AIRCRAFT AFTER DIAGNOSTICS OF MDC, NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
